# SDR DALA2018030801507

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 59,335 hours, 21,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNUCKLE KNOCKER ON THE R3 DOOR WILL NOT EXTEND OR RETRACT. CLEANED THE KNUCKLE KNOCKER, OPS CHECKED NORMAL.
